Black aspergilli in tropical infections

Kredics, László, Varga, János, Antal, Zsuzsanna, Samson, Robert A., Kocsubé, Sándor, Narendran, Venkatapathy, Bhaskar, Madhavan, Manoharan, Chockaiya, Vágvölgyi, Csaba, Manikandan, Palanisamy: Black aspergilli in tropical infections.
Reviews in Medical Microbiology, 19. pp. 65-78. ISSN 0954-139x (2008)

This is the latest version of this item.

[img] Text
RMM2008.pdf - Published Version
Closed access: Repository staff only

Download (678kB)
Item Type: Article
Journal or Publication Title: Reviews in Medical Microbiology
Date: 2008
Volume: 19
Page Range: pp. 65-78
ISSN: 0954-139x
Publisher: Wolters Kluwer Health I Lippincott Williams & Wilkins
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 1227675
DOI id:
Date Deposited: 2012. Apr. 20. 12:48
Last Modified: 2018. Jun. 26. 14:54
Web of Science® Times Cited: 9 View citing articles in Web of Science®

Available Versions of this Item

  • Black aspergilli in tropical infections. (2012. Apr. 20. 12:48) [Currently Displayed]

Actions (login required)

View Item View Item


Downloads per month over past year